Approximate solutions to slightly viscous conservation laws
2004 (English)In: Quarterly of Applied Mathematics, ISSN 0033-569X, E-ISSN 1552-4485, Vol. 62, no 1, 117-133 p.Article in journal (Refereed) Published
We study an approximate solution of a slightly viscous conservation law in one dimension, constructed by two asymptotic expansions that are cut off after the third order terms. In the shock layer, an inner solution is valid and an outer solution is valid elsewhere. Based on the stability results in , we show that for a given time interval the difference between the approximate solution and the true solution is not larger than o(epsilon), where epsilon is the viscosity coefficient. The result holds for shocks of any strength.
Place, publisher, year, edition, pages
2004. Vol. 62, no 1, 117-133 p.
IdentifiersURN: urn:nbn:se:kth:diva-23181ISI: 000189030000006ScopusID: 2-s2.0-1542375266OAI: oai:DiVA.org:kth-23181DiVA: diva2:341879
QC 201110312010-08-102010-08-102016-05-23Bibliographically approved